# SDR AALA20060836

- Difficulty date: September 6, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: DBD20121
- Condition: Corroded
- Location: Bs 419 S36l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - FOUND CORROSION ON STRINGER 36 LEFT AT STATION 419 (FORWARD CARGO BIN).  REPLACED STRINGER AT 36 LEFT AT STATION 419.  SYSTEM GROUND CHECKED NORMAL OPERATION.
